Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA New Proof of Hilbertís Theorem on Homogeneous Functions
Author(s) Paul Gordan
TextNeuer Beweis des Hilbertschen Satzes über homogene Funktionen, Nachr. der Königl. Ges. der Wiss. zu Göttingen 3 (1899), 240-242. Translation by Michael Abramson.
TypeArticle in Journal
Length2
File
LanguageEnglish
Year2005
Translation Yes
Refereed No
Webmaster